# SDR TWRA96252

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK STAIRWAY EXIT EMERGENCY LIGHT IS INOP AND 4C THROUGH 6C.  FOUND WATER AT BOTTOM OF STAIRS.  DRIED WATER.  OPS CHECKED UPPER DECK STAIRWAY EXIT EMERGENCY LIGHT, OK PER MM 33-51-00.  (M)
